# SDR ASAA2021111936656

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,749 hours, 14,978 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005698
- Condition: Inoperative
- Location: #1 Engine
- Part time: 34,132 hours, 11,977 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, NEITHER MAIN ENGINE GENERATOR WOULD COME ONLINE BOTH SHOWED 0 POWER ON THE POWER PANEL. GROUNDED - YES. PER TECH SERVICES REMOVED AND REPLACED #2 GEN CONTROL UNIT, NO HELP RECONFIGURED BACK TO ORIGINAL GCU REF B737-800 AMM 24-21-81. BOTH GCU #1 AND #2 HAVE FAULT LTS. IDG VERIFIED GEN DISCONNECT SWITCHES STILL SAFE TIED CLOSE, RAN BOTH ENGINES GEN DRIVE LIGHTS EXTINGUISHED, STILL NO VOLTS FREQ, IDG FAULT LIGHTS ON BOTH GCU CAME BACK ON. SEE L/P 60237474 FOR #2 ENG IDG FAULT. ETOPS SIGNIFICANT SYSTEM PARTS VERIFIED SEAMC DAVE CONTACTED. REPLACED #1 IDG REF AMM 24-11-11 OPS CK NORMAL REF AMM 24-11-00.
